Über eine Klasse von Abelschen Gleichungen.

Gerhard Haenzel

Jahresbericht der Deutschen Mathematiker-Vereinigung (1932)

  • Volume: 41, page 73-79
  • ISSN: 0012-0456; 1869-7135

How to cite


Haenzel, Gerhard. "Über eine Klasse von Abelschen Gleichungen.." Jahresbericht der Deutschen Mathematiker-Vereinigung 41 (1932): 73-79. <http://eudml.org/doc/145912>.

author = {Haenzel, Gerhard},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
keywords = {algebra, number theory},
language = {ger},
pages = {73-79},
title = {Über eine Klasse von Abelschen Gleichungen.},
url = {http://eudml.org/doc/145912},
volume = {41},
year = {1932},

AU - Haenzel, Gerhard
TI - Über eine Klasse von Abelschen Gleichungen.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1932
VL - 41
SP - 73
EP - 79
LA - ger
KW - algebra, number theory
UR - http://eudml.org/doc/145912
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.